# SDR 98ZZZX823

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Noreast Aviation Services, repair station NCLR674G
- Aircraft: N8917N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240709
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Rib
- Part number: 63587003
- Condition: Cracked
- Location: Lt Stab Trim Tab
- Part time: 7,161 hours
- Component: 6358500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE LT STABILATOR TRIM TAB INBOARD RIB WAS FOUND CRACKED.
